Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 2 > Sep. 2013

 

 

An Effective Method for Seventh-Order Boundary Value Problems, Vol. 2, No. 3 (Sep. 2013), PP:155-159

Download

Authors:
Fazle Mabood - School of Mathematical Sciences, Universiti Sains Malaysia, 11800, Penang, Malaysia \\ Department of Mathematics, Edwardes College Peshawar, KPK, 25000, Pakistan
Waqar A. Khan - Department of Engineering Sciences, National University of Sciences and Technology, PNEC, Karachi, 75350, Pakistan

 

Global Attractivity of a Rational Difference Equation, Vol. 2, No. 3 (Sep. 2013), PP:161-165

Download

Authors:
Nouressadat Touafek - LMAM Laboratory, Department of Mathematics, University of Jijel, Algeria
Yacine Halim - Institute of Science and Technology, University Center of Mila, Algeria

 

A Result Concerning the Ratio of Consecutive Prime Numbers, Vol. 2, No. 3 (Sep. 2013), PP:167-168

Download

Authors:
Yilun Shang - Institute for Cyber Security, University of Texas at San Antonio, San Antonio, Texas 78249, USA

 

Sensitivity of American Option Prices with Respect to the Variations of Local Volatility, Vol. 2, No. 3 (Sep. 2013), PP:169-172

Download

Authors:
Nasir Rehman - Department of Mathematics and Statistics, Allama Iqbal Open University, Islamabad, Pakistan
Sultan Hussain - COMSATS Institute of Information Technology, Abbotabad, Pakistan
Wasim Ul-Haq - Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan

 

Scattered Data Interpolation based on Dual Reciprocity Boundary Element Method with Unknown Boundary Conditions, Vol. 2, No. 3 (Sep. 2013), PP:173-179

Download

Authors:
Mahdi Sovizi - Physics Dept., Faculty of Science, Vali-e-Asr University of Rafsanjan, P.O. Box 518, Rafsanjan, Iran
Isa Esfandiarpour - Soil Science Dept., College of Agriculture, Vali-e-Asr University of Rafsanjan, P.O. Box 518, Rafsanjan, Iran

 

On the Number of 1-factors of Bipartite Graphs, Vol. 2, No. 3 (Sep. 2013), PP:181-187

Download

Authors:
Mehmet Akbulak - Department of Mathematics, Art and Science Faculty, Siirt University, TR-56100, Siirt, Turkey
Ahmet ÷teleş - Department of Mathematics, Education Faculty, Dicle University, TR-21280, Diyarbakir, Turkey

 

On the Moment Generating Functions of Generalized order Statistics from General Class of Distributions and Characterizations, Vol. 2, No. 3 (Sep. 2013), PP:189-194

Download

Authors:
ELdesoky E. Afify - Department of Mathematics, College Of Sciences and Arts, AL Qassim University, AL Maznab, Saudi Arabia

 

The Fractional-order SIR and SIRS Epidemic Models with Variable Population Size, Vol. 2, No. 3 (Sep. 2013), PP:195-200

Download

Authors:
H. A. A. El-Saka - Faculty of Science, Damietta University, 34517, New Damietta, Egypt

 

Existence and Exponential Convergence of almost Periodic Solutions for a Discrete Nicholsonís Blowflies Model with Nonlinear Harvesting Term, Vol. 2, No. 3 (Sep. 2013), PP:201-207

Download

Authors:
Jehad O. Alzabut - Department of Mathematics and Physical Sciences, Prince Sultan University, P. O. Box 66833, 11586 Riyadh, Saudi Arabia

 

Nonlinear Integro-differential Equations by Differential Transform Method with Adomian Polynomials, Vol. 2, No. 3 (Sep. 2013), PP:209-221

Download

Authors:
S. H. Behiry - General Required Courses Department, Jeddah Community College, King Abdulaziz University, Jeddah 21589, KSA

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved